# SDR P2EA00311

- Difficulty date: October 6, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING Q CHECK FOUND THE LT WING LEADING EDGE LOWER SKIN AT WBL 355 WITH CRACK L=1.00 W=0.002.  REPAIRED THE LT WING LEADING EDGE LOWER SKIN AT WBL 355 IAW BOEING SRM 57-30-4 FIG 5
